# SDR RAIA00511038

- Difficulty date: November 30, 2005
- Submitted: December 6, 2005
- Operation: Air carrier
- Aircraft: N830HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145313
- Aircraft time: 13,800 hours, 9,903 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 5490 - STL - ON CLIMB-OUT, COULD NOT CONTROL CABIN PRESSURE IN EITHER AUTO OR MANUAL MODE.  MAINTENANCE INSPECTED STATIC LINES ON OUTFLOW VALVE AND CONTROLLER FOR SECURITY.  ALSO, INSPECTED THE AIR FILTER.  NO DEFECTS NOTED.
